A MAG-Landau interpolating gauge for Yang-Mills theory on the lattice

Nenhuma Miniatura disponível
Data
2013-01-01
Autores
Mihara, Antonio
Goncalves, V. P.
DaSilva, MLL
Amaral, JTD
Machado, MVT
Orientadores
Tipo
Trabalho apresentado em evento
Título da Revista
ISSN da Revista
Título de Volume
Resumo
In this work it is presented a functional for the fixing of a gauge that interpolates between the maximally Abelian gauge (MAG) and Landau gauge, for the case of SU(2) lattice gauge theory. the continuum limit of its derivative is analyzed for consistency check, and a simple algorithm is proposed for the gauge fixing, with a preliminary numerical analysis of its convergence.
Descrição
Citação
Xii Hadron Physics. Melville: Amer Inst Physics, v. 1520, p. 361-363, 2013.